# SDR 98ZZZX2177

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8869S
- Make and model: Airtrc AT301
- Aircraft serial: 3010220
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 610112
- Condition: Failed
- Location: Propeller
- Stage of operation: AG
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

BLADE FAILED DURING SPRAY TURN (AG OPERATOR), 11.75 INCHES CAME OFF ONE BLADE.  NO VISUAL EVIDENCE OF INPACT DAMAGE.  SUBMITTER STATED APPEARS TO BE A RESULT OF FATIGUE.  AIRCRAFT LANDED IN FIELD WITHOUT DAMAGE OTHER THAN THAT CAUSED BY SEVERE VIBRATION.
